# SDR RAIA201012030009

- Difficulty date: December 3, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 23,860 hours, 21,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW GOT AN INDICATION OF A NR 2 BLEED AIR LEAK.  AIRCRAFT MADE AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A BROKEN BLEED AIR LINE CLAMP.
